Forum

× Welcome click the New Topic button to post

Had First BCG on Thursday

1 year 10 months ago #53113 by DougG
Yes, Donna, Dieseldoc is right. Please do discuss this with your doctor.

Anita
Forum Moderator
Caregiver

Please Log in or Create an account to join the conversation.

1 year 10 months ago #53077 by dieseldoc
Hi Donna, I haven't been on here for along time. Let you're Doctor know about this, and if it gets to be to much he or she can reduce the dose. That usually helps!!

T1,NO,MO battling bladder cancer since 2005
The following user(s) said Thank You: DonnaD

Please Log in or Create an account to join the conversation.

1 year 10 months ago #53076 by DonnaD
First treatment was mitomycin C immediately after TURBT2. The internet says that one's body can systemically absorb mitomycin when open wounds are present. I did have some side effects of bad taste, fatigue, nausea and decreased appetite. They lasted about 3 weeks.

Week 6 after TURBT2 was my first BCG intravesication treatment. I did fine until bedtime when I developed chills all night, but no fever. The following day felt pretty good. That night, though, I had the worst joint pains. I never knew the heels of one's feet could hurt like mine did. The pain was everywhere. Temperature up only 1 degree. I guess we know then that my immune system has kicked in. I do have fibromyalgia and dystonia. I knew this would be painful for me so am expecting pain, but if don't get much will be ecstatic.

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add Files.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 0 Users and 355 Guests 

Statistics

Today Total Opened: 0 Today Total Answered: 0 Latest User: Edith
Yesterday Total Opened: 4 Yesterday Total Answered: 6
Total Posts: 51288 Total Subjects: 6605 Total Users: 7961
Powered by Kunena Forum